Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.80
pages 69-86

Mean Square Approximation of Solutions of Stochastic Differential Equations Using Legendre's Polynomials

Dmitriy F. Kuznetsov
St. Peterburg State Technical University, Russia

ABSTRAKT

We consider approximation for iterated Stratonovich stochastic integrals using multiple Fourier series in terms of Legendre polynomials. We have obtained approximations of stochastic integrals of the multiplicity 1−5. We consider root-mean-square convergence of approximation of iterated stochastic integrals.


Articles with similar content:

Application of Approximation Methods of Iterated Stratonovich and Ito Stochastic Integrals to Numerical Simulation of Controlled Stochastic Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Dmitriy F. Kuznetsov
On One Modification of Linear Regression Estimation Algorithm Using Ellipsoids
Journal of Automation and Information Sciences, Vol.44, 2012, issue 3
Nikolay N. Salnikov
Effective with Respect to Accuracy Algorithms of Approximation of Some Classes Functions by Fourier Series
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Valentin A. Ljudvichenko , Valeriy K. Zadiraka, Svetlana S. Melnikova, Elena N. Kolomys , Liliya V. Luts
UNCERTAINTY QUANTIFICATION FOR MAXWELL'S EQUATIONS USING STOCHASTIC COLLOCATION AND MODEL ORDER REDUCTION
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 3
Judith Schneider, Peter Benner
ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
V. P. Chumachenko